Alert archive / Arkansas / Tornado Warnings in 2009
Tornado Warning 41, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Aug 5, 2009, 3:48 AM CDT for Lonoke County, Prairie County, White County, Arkansas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2009, 3:48 AM CDT (08:48 UTC)
- Expired
- Aug 5, 2009, 4:30 AM CDT
- In force
- 42 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Lonoke County, AR, Prairie County, AR, White County, AR
The radar
The Little Rock radar (KLZK), 49 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 8.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2116 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1606 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KLZK 050848 TORLZK ARC085-117-145-050930- /O.NEW.KLZK.TO.W.0041.090805T0848Z-090805T0930Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 348 AM CDT WED AUG 5 2009 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * TORNADO WARNING FOR... NORTHERN LONOKE COUNTY IN CENTRAL ARKANSAS NORTHERN PRAIRIE COUNTY IN CENTRAL ARKANSAS SOUTH CENTRAL WHITE COUNTY IN CENTRAL ARKANSAS * UNTIL 430 AM CDT * AT 347 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES NORTH OF MCRAE...MOVING SOUTH AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... BEEBE... MCRAE... WARD... OLD AUSTIN... LONOKE... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN LITTLE ROCK. && LAT...LON 3471 9145 3469 9208 3526 9198 3529 9174 TIME...MOT...LOC 0847Z 359DEG 43KT 3519 9186 $$ 62
1 follow-up statement
000 WWUS54 KLZK 050912 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 412 AM CDT WED AUG 5 2009 ARC085-117-145-050930- /O.CON.KLZK.TO.W.0041.000000T0000Z-090805T0930Z/ LONOKE AR-PRAIRIE AR-WHITE AR- 412 AM CDT WED AUG 5 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR SOUTH CENTRAL WHITE...NORTHERN PRAIRIE AND NORTHERN LONOKE COUNTIES... AT 408 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 6 MILES WEST OF HICKORY PLAINS...MOVING SOUTH AT 40 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CARLISLE...LONOKE...FAIRVIEW AND HAZEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 80 MPH. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. && LAT...LON 3508 9201 3514 9166 3471 9145 3469 9208 TIME...MOT...LOC 0912Z 356DEG 37KT 3492 9183 $$ 62
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Aug 5, 3:40 AM CDT, 8 minutes earlier.
Area forecast discussion, Aug 5, 3:40 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 340 AM CDT WED AUG 5 2009 .SHORT TERM...TODAY THROUGH SATURDAY COMPLEX OF SHOWERS AND THUNDERSTORMS ONGOING ACROSS NORTHERN ARKANSAS INTO SE TN EARLY THIS MORNING. THIS COMPLEX WILL CONTINUE TO EXPAND S ACROSS NORTHERN AR THIS MORNING AS OUTFLOW BOUNDARY OVERCOMES CAP IN PLACE AS IT SURGES SW INTO MOIST UNSTABLE AIR ACROSS CENTRAL AR. THE WESTWARD DEVELOPMENT OF THE COMPLEX SHOULD BEGIN TO SLOW AS THE OUTFLOW GETS FURTHER AHEAD OF THE SHOWER AND THUNDERSTORM ACTIVITY AND ENCOUNTERS MORE SUBSTANTIAL CIN ACROSS THE W AND SW AR. OVERALL COVERAGE SHOULD ALSO BEGIN TO WEAKEN BY SUNRISE AS SUBSIDENCE INCREASES BEHIND THE UPPER WAVE AS IT MOVES E OVER THE APPALACHIANS. WILL EXPECT SHOWERS AND THUNDERSTORMS TO REDEVELOP THIS AFTERNOON AS INSTABILITY INCREASES WITH TEMPS IN THE MID 90S AND DEWPOINTS IN THE LOW TO MID 70S. THE QUESTION WILL BE WHERE THE REDEVELOPMENT WILL OCCUR AS THIS WILL BE HIGHLY DEPENDENT ON WHERE REMNANT OUTFLOW BOUNDARIES RESIDE THIS AFTERNOON. LOOKS LIKE REDEVELOPMENT WILL OCCUR OVER CENTRAL PORTIONS OF THE STATE...WITH ISOLATED DEVELOPMENT FURTHER S AND W ALSO POSSIBLE. HAVE CHANCE POPS THIS MORNING OVER THE NE THIRD OF THE STATE. THIS AFTERNOON...KEEP CHANCE POPS ACROSS CENTRAL AR...WITH THE REST OF THE CWA IN SLIGHT CHANCE POPS FOR ISOLATED DEVELOPMENT. KEEP SLIGHT CHANCE POPS THROUGH THURSDAY MORNING BEFORE THE UPPER RIDGE AXIS MOVES OVERHEAD THURSDAY INTO FRIDAY...SUPPRESSING WIDESPREAD CONVECTION. WON/T RULE OUT ANY ISOLATED SHOWER/STORM ACTIVITY THURSDAY AFTERNOON...BUT SHOULD BE FAIRLY ISOLATED IF DEVELOPMENT OCCURS. TEMPERATURES WILL BE IN THE MID TO UPPER 90S THURSDAY...WARMING TO THE UPPER 90S FRIDAY. WILL HAVE TO MONITOR HEAT INDEX VALUES THURSDAY AND FRIDAY AS HEAT INDICES RISE TO THE 100 TO 105 RANGE THURSDAY. FRIDAY...COULD SEE HEAT INDICES RISE ABOVE 105 FOR A COUPLE HRS IN THE AFTERNOON...SO WILL HAVE TO CONSIDER A HEAT ADV FRIDAY IF CURRENT TRENDS CONTINUE. TEMPERATURES WILL COOL SLIGHTLY SATURDAY AS THE UPPER RIDGE PUSHES EAST OVER THE SE CONUS...WITH HIGHS MAINLY IN THE MID 90S. OVERNIGHT LOWS THROUGH THE WEEK WILL CONTINUE MAINLY IN THE 70S...WITH A FEW UPPER 60S ACROSS NORTHERN COUNTIES POSSIBLE. && .LONG TERM...SATURDAY NIGHT THROUGH TUESDAY UPPER RIDGE WILL BE OVER THE SOUTHEASTERN CONUS. SEVERAL DISTURBANCES WILL MOVE THROUGH IN THE MEAN FLOW ALONG THE WESTERN PERIPHERY OF THE HIGH. THESE WILL ALLOW A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD...THOUGH CONVECTION WILL BE LARGELY DIURNALLY-DRIVEN. TEMPERATURES WILL BE NEAR TO SLIGHTLY ABOVE SEASONAL AVERAGES THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 94 74 92 73 / 30 20 20 10 CAMDEN AR 98 76 99 75 / 20 20 20 10 HARRISON AR 93 73 92 74 / 20 20 20 10 HOT SPRINGS AR 96 76 96 75 / 30 20 20 10 LITTLE ROCK AR 96 75 95 74 / 30 20 20 10 MONTICELLO AR 96 76 96 75 / 30 20 20 10 MOUNT IDA AR 97 75 96 74 / 20 20 20 10 MOUNTAIN HOME AR 94 73 93 74 / 20 20 20 10 NEWPORT AR 94 74 93 73 / 40 20 20 10 PINE BLUFF AR 96 75 95 74 / 30 20 20 10 RUSSELLVILLE AR 96 75 95 74 / 30 20 20 10 SEARCY AR 94 74 94 73 / 30 20 20 10 STUTTGART AR 95 75 94 74 / 30 20 20 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...62 / LONG TERM...57
Hazardous weather outlook, Aug 4, 3:45 PM CDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 345 PM CDT TUE AUG 4 2009 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 345 PM CDT TUE AUG 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A SLIGHT RISK OF STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING...OVER PARTS OF NORTH AND NORTHEAST ARKANSAS. AN UPPER LEVEL WEATHER SYSTEM WILL MOVE THROUGH THE EASTERN TO SOUTHEASTERN PLAINS AND DEVELOP A FEW STORMS. THE MAIN THREATS WOULD BE STRONG WINDS AND LARGE HAIL. OTHERWISE...HEAT INDEX VALUES WILL BE ELEVATED THIS AFTERNOON. DUE TO THE HIGH HUMIDITY READINGS ACROSS THE STATE...AND THE EXPECTED AFTERNOON TEMPERATURES IN THE 90S... HEAT INDICES VALUES WILL REACH THE UPPER 90S TO AROUND 105 DEGREES. WHILE THESE READINGS WILL FALL JUST BELOW HEAT ADVISORY CRITERIA... EXTRA CAUTION SHOULD BE USED DURING OUTDOOR ACTIVITIES. THIS WOULD BE A GOOD OPPORTUNITY TO REVIEW HEAT SAFETY RULES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERAL WEAK SYSTEMS WILL MOVE THROUGH THE REGION...ALLOWING FOR ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS IN PORTIONS OF THE AREA OVER THE NEXT SEVERAL DAYS. ON WEDNESDAY AFTERNOON AND EVENING...A STRONGER WAVE WILL MOVE THROUGH. SOME STORMS ASSOCIATED WITH THIS SYSTEM COULD BECOME STRONG TO SEVERE...AND PRODUCE LARGE HAIL AND DAMAGING WINDS. AREAS MOST LIKELY TO SEE THE STRONGER STORMS WOULD BE NORTH OF A LINE FROM HARRISON TO NEWPORT. THE MOISTURE CONTENT OF THE AIR WILL REMAIN QUITE HIGH IN THE COMING DAYS...DUE TO THE RECENT RAINS...AND THIS WILL BRING INCREASED HUMIDITY LEVELS. COMBINED WITH TEMPERATURES IN THE 90S...HEAT INDEX READINGS WILL REMAIN IN THE UPPER 90S TO AROUND 105 DEGREES. EVEN THOUGH AFTERNOON HIGHS WILL ONLY BE IN THE MID TO UPPER 90S... HUMIDITY LEVELS WILL BE VERY HIGH...AND THIS WILL LEAD TO ELEVATED HEAT INDEX VALUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 57/59
In the hours before
Local storm report, Aug 5, 1:23 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
123 AM CDT WED AUG 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 AM TSTM WND DMG 2 NE SALEM 36.39N 91.79W
08/05/2009 FULTON AR LAW ENFORCEMENT
LIMBS WERE BLOWN DOWN ON HIGHWAY 9 NORTH.
&&
57Special weather statement, Aug 5, 2:31 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 231 AM CDT WED AUG 5 2009 ARZ016-025-050800- INDEPENDENCE-JACKSON- 231 AM CDT WED AUG 5 2009 ...SIGNIFICANT WEATHER ALERT FOR INDEPENDENCE AND JACKSON COUNTIES UNTIL 300 AM CDT... AT 230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF TUCKERMAN...MOVING SOUTHEAST AT 40 MPH. SMALL HAIL...AND WIND GUSTS BETWEEN 40 AND 50 MPH ARE EXPECTED WITH THIS STORM. AREAS THAT WILL BE AFFECTED INCLUDE DIAZ...JACKSONPORT...NEWPORT AND GRUBBS. FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TORRENTIAL DOWNPOURS MAY CAUSE LOCALIZED MINOR FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD BE ADVISED TO EXPECT REDUCED VISIBILITY DUE TO THE VERY HEAVY RAIN. 62
Special weather statement, Aug 5, 2:58 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 258 AM CDT WED AUG 5 2009 ARZ016-025-050830- INDEPENDENCE-JACKSON- 258 AM CDT WED AUG 5 2009 ...SIGNIFICANT WEATHER ALERT FOR INDEPENDENCE AND JACKSON COUNTIES UNTIL 330 AM CDT... AT 258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BATESVILLE TO 8 MILES NORTHEAST OF TUPELO...MOVING SOUTHEAST AT 35 MPH. SMALL HAIL...AND WIND GUSTS BETWEEN 40 AND 50 MPH ARE EXPECTED WITH THESE STORMS. AREAS THAT WILL BE AFFECTED INCLUDE NEWARK...JACKSONPORT...NEWPORT... DIAZ AND GRUBBS. FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TORRENTIAL DOWNPOURS MAY CAUSE LOCALIZED MINOR FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD BE ADVISED TO EXPECT REDUCED VISIBILITY DUE TO THE VERY HEAVY RAIN. 62
Local storm report, Aug 5, 3:38 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
338 AM CDT WED AUG 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM HAIL CONCORD 35.66N 91.85W
08/05/2009 E0.75 INCH CLEBURNE AR PUBLIC
0330 AM TSTM WND DMG 1 W PANGBURN 35.43N 91.86W
08/05/2009 CLEBURNE AR PUBLIC
LARGE LIMBS WERE BLOWN DOWN...AND WINDS WERE ESTIMATED TO
BE 70 TO 80 MPH.
&&
57The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 1:00 AM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 45 min |
| Aug 5, 1:30 AM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 30 min |
| Aug 5, 1:44 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton | 31 min |
| Aug 5, 1:59 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Sharp | 31 min |
| Aug 5, 1:59 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion | 46 min |
| Aug 5, 2:09 AM CDT | Flash Flood Warning | LZK | Fulton | 3 hr |
| Aug 5, 2:11 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Sharp | 34 min |
| Aug 5, 2:45 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Stone | 26 min |
| Aug 5, 3:14 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, Stone, White | 46 min |
| Aug 5, 3:18 AM CDT | Tornado Warning | LZK | Cleburne, Independence, Jackson, White | 27 min |
| Aug 5, 3:28 AM CDT | Tornado Warning | LZK | Cleburne, White | 32 min |
| Aug 5, 4:23 AM CDT | Tornado Warning | LZK | Arkansas, Jefferson, Lonoke, Pulaski | 36 min |
| Aug 5, 7:06 AM CDT | Severe Thunderstorm Warning | LZK | Pike | 24 min |
| Aug 5, 7:26 AM CDT | Severe Thunderstorm Warning | LZK | Pike | 24 min |
| Aug 5, 7:59 AM CDT | Severe Thunderstorm Warning | LZK | Jefferson | 46 min |
| Aug 5, 8:10 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 50 min |
| Aug 5, 8:40 AM CDT | Severe Thunderstorm Warning | LZK | Jefferson | 35 min |
| Aug 5, 3:28 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 62 min |
| Aug 5, 4:06 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 54 min |
| Aug 5, 4:29 PM CDT | Flash Flood Warning | LZK | Logan, Scott | 3 hr |
| Aug 5, 4:47 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 58 min |
| Aug 5, 5:23 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Yell | 37 min |
| Aug 5, 6:00 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Yell | 60 min |
| Aug 5, 6:05 PM CDT | Severe Thunderstorm Warning | LZK | Logan | 40 min |
Nearby
Tornado Warnings in Arkansas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.